Alert archive / New Mexico / Wind Advisories in 2014
Wind Advisory 26, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 16, 2014, 3:19 PM MDT. It took effect at Apr 16, 2014, 6:00 PM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2014, 3:19 PM MDT (21:19 UTC)
- In effect from
- Apr 16, 2014, 6:00 PM MDT
- Expired
- Apr 17, 2014, 6:00 AM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
983 WWUS75 KABQ 162119 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 319 PM MDT WED APR 16 2014 ...STRONG WIND WITH A COLD FRONT TONIGHT... .A STRONG COLD FRONT WILL PLUMMET SOUTHWARD OUT OF COLORADO AND TEXAS TONIGHT. A RIBBON OF STRONG TO POSSIBLY VERY STRONG WIND WILL ACCOMPANY THE FRONTAL PUSH AND IMPACT THE EAST CENTRAL AND SOUTHEAST PLAINS. LESSENING WIND BY SUNUP. NMZ531-532-534>536-170400- /O.NEW.KABQ.WI.Y.0026.140417T0000Z-140417T1200Z/ HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-CURRY COUNTY- ROOSEVELT COUNTY- 319 PM MDT WED APR 16 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM MDT THURSDAY. * LOCATION...EAST CENTRAL AND SOUTHEAST PLAINS. * WINDS...NORTH/NORTHEAST BETWEEN 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...THIS EVENING AND OVERNIGHT. * VISIBILITY...LOCALIZED BETWEEN 1 TO 2 MILES DUE TO BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS WILL OCCUR ALONG INTERSTATE 40 AND TRAVELERS SHOULD BE PREPARED FOR REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 50/44
2 follow-up statements
721 WWUS75 KABQ 170346 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 946 PM MDT WED APR 16 2014 ...STRONG WIND WITH A COLD FRONT TONIGHT IN THE PORTIONS OF THE EASTERN PLAINS... .A STRONG COLD FRONT PLUMMETING OUT OF COLORADO AND TEXAS TONIGHT WILL BRING A FEW HOURS OF STRONG AND GUSTY NORTH TO NORTHEAST WINDS TO PORTIONS OF THE EASTERN PLAINS. THE GUSTY WINDS SHOULD DIMINISH AROUND SUNRISE THURSDAY. NMZ531-532-534>536-171200- /O.CON.KABQ.WI.Y.0026.000000T0000Z-140417T1200Z/ HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-CURRY COUNTY- ROOSEVELT COUNTY- 946 PM MDT WED APR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY... * LOCATION...HARDING...QUAY...CURRY...ROOSEVELT AND EASTERN SAN MIGUEL COUNTIES. * WINDS...NORTH TO NORTHEAST SUSTAINED 25 TO 35 MPH. GUSTS TO AROUND 50 MPH POSSIBLE. * TIMING...STRONG AND GUSTY WINDS WILL PERSIST INTO THE OVERNIGHT AND DIMINISH AROUND SUNRISE THURSDAY. * VISIBILITY...LOCALIZED FROM 1 TO 2 MILES DUE TO BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS WILL OCCUR ALONG INTERSTATE 40 AND TRAVELERS SHOULD BE PREPARED FOR REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
452 WWUS75 KABQ 171155 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 AM MDT THU APR 17 2014 NMZ531-532-534>536-171300- /O.EXP.KABQ.WI.Y.0026.000000T0000Z-140417T1200Z/ HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-CURRY COUNTY- ROOSEVELT COUNTY- 555 AM MDT THU APR 17 2014 ...WIND ADVISORY WILL EXPIRE AT 6 AM MDT EARLY THIS MORNING... MODERATE NORTHEAST WINDS WILL CONTINUE THROUGH THIS MORNING BUT STRONG WIND ARE NO LONGER ANTICIPATED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 16, 11:43 AM MDT, 3 hours 36 minutes earlier.
Area forecast discussion, Apr 16, 11:43 AM MDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1143 AM MDT WED APR 16 2014 .AVIATION... 18Z TAF CYCLE PACIFIC DISTURBANCE TAKING AIM ON THE SOUTHERN AND CENTRAL ROCKIES TODAY/TONIGHT. CLOUDS WILL THICKEN UP AND LOWER AS A RESULT. STARTING WITH GUP/FMN AND THEN SPREADING EASTWARD. THEN THINNING CLOUDS ACROSS WESTERN AND CENTRAL AREAS OVERNIGHT. MVFR AND IFR CIGS WILL BE POSSIBLE ACROSS THE EASTERN PLAINS AND EAST SLOPES OF THE CENTRAL MTNS TONIGHT. ESPECIALLY FAVORING ALONG AND NORTH OF I40. WORST CONDITIONS WILL BE FOUND ACROSS THE NE THIRD. LVS WILL BE IMPACTED ALTHOUGH CARRYING MVFR CIGS IN LATEST FORECAST AT THIS TIME. THAT SITE COULD OBSERVE EVEN LOWER CONDITIONS. TCC WILL FOLLOW SUIT. TOUGHER CALL FOR ROW/SAF SO LEFT THOSE SITES OUT. WINDS WILL BE BREEZY AHEAD OF THE WAVE TODAY BUT STRONGEST WIND FLOW WILL BE ASSOCIATED WITH THE BACK DOOR COLD FRONT. LOOKING AT GUSTS BETWEEN 35 TO 45 KT FOR 2 TO 3 HRS AND A DISTINCT WIND SHIFT. TCC WOULD BE IMPACTED MOST. 50 && .PREV DISCUSSION...307 AM MDT WED APR 16 2014... .SYNOPSIS... A FAST MOVING PACIFIC NORTHWEST STORM WILL ZIP ACROSS NORTHERN AND NORTHEASTERN NEW MEXICO TONIGHT INTO THURSDAY MORNING...SPREADING A SWATH OF RAIN AND HIGH COUNTRY SNOW AND USHERING IN COLDER TEMPERATURES. A WARMING FRIDAY WILL BRING A CHANCE FOR THUNDERSTORMS ACROSS THE STATE...AS TEMPERATURES LEVEL OFF HEADING INTO THE WEEKEND. A WEATHER SYSTEM OFF THE WEST COAST WILL MOVE ACROSS NEW MEXICO AND BRING ANOTHER WEEKEND CHANCE FOR SHOWERS TO MUCH OF THE STATE. SKIES WILL CLEAR LATE IN THE WEEKEND FOR A WARM START TO THE FOLLOWING WORK WEEK. && .DISCUSSION... CURRENTLY...NORTHWEST FLOW OVERHEAD WITH NEW MEXICO UNDER DOWNSTREAM LIMB OF BROAD RIDGE SITTING OVER THE EASTERN PACIFIC. SURFACE TROUGH EXTENDS FROM THE BLACK HILLS OF SOUTH DAKOTA SOUTHWARD TO NORTHEAST NEW MEXICO. MODELS...IN REASONABLE AGREEMENT ON THE BROAD STORY THROUGH THE UPCOMING WEEKEND AND THROUGH MIDWEEK OF THE FOLLOWING WORK WEEK. NORTHWEST FLOW ALOFT WILL BUCKLE THROUGH THE DAY TODAY OVER NEW MEXICO AS SHORTWAVE AMPLIFIES FROM THE DAKOTAS SOUTH AND WEST ACROSS NEW MEXICO INTO EASTERN SONORA THROUGH TONIGHT. WAVE WILL SHEAR EASTWARD INTO TEXAS BY MIDDAY THURSDAY...AS WEAK RIDGE AHEAD OF BAGGY TROUGH FORMING OFF SOUTHERN CALIFORNIA MOVES ACROSS NEW MEXICO TO WRAP UP THE WORK WEEK. TROUGH WILL CROSS THE CALIFORNIA COAST LATE FRIDAY AND ENCROACH ON WESTERN NEW MEXICO EARLY SATURDAY MORNING. ALTHOUGH BROAD TROUGH FEATURE REMAINS IN PLACE ACROSS THE STATE THROUGH THE WEEKEND...MUCH OF THE ENERGY WILL LIFT OUT INTO THE NORTHERN PLAINS LATE IN THE WEEKEND. WEAK ZONAL FLOW WILL FILL IN BEHIND THE DEPARTING EASTBOUND TROUGH...AS MORE SUBSTANTIAL SYSTEM CRANKS UP IN THE NORTH PACIFIC AND BEGINS SOUTHWARD DIG DOWN THE CALIFORNIA COAST. THIS WAVE WILL CROSS THE CALIFORNIA COASTLINE TUESDAY AND ARRIVE NEAR THE FOUR CORNERS ON WEDNESDAY MORNING. SOME DIFFERENCES IN SOLUTIONS ON THE SPEED OF THE TRIP FOR THIS SYSTEM ACROSS NEW MEXICO...DOMESTIC GFS HOLDS THE SYSTEM OVER THE FOUR CORNERS AS A STRENGTHENING CLOSED LOW WHILE EUROPEAN ECMWF KEEPS THE STRUCTURE WAVY AND USHERS IT INTO TEXAS DURING THE DAY ON THURSDAY. AGREE WITH WPC COLLEAGUES THAT GFS HAS BEEN RUNNING WAY TOO AGGRESSIVE OF LATE IN CUTTING OFF SYSTEMS OVER THE WEST...WITH A MORE PROGRESSIVE EUROPEAN ECMWF SOLUTION PREFERRED AS THE BETTER PERFORMER TO GUIDE FORECAST THINKING FOR NOW. AS ALWAYS AND EVER...FUTURE RUNS WILL BE WATCHED FOR IMPROVED COHERENCE IN THE RUNS TO COME. FOR TODAY...STRENGTHENING AND INCREASINGLY TURBULENT NORTHWEST FLOW OVERHEAD...AS AGGRESSIVE COLD FRONT PENETRATES NORTHEAST QUADRANT DURING THE DAY TODAY AND DRIVES THIS FEATURE SOUTH AND BULGES IT WEST OVERNIGHT. NORTH COUNTRY SHOWERS WITH HIGH COUNTRY SNOWS DEVELOPING THROUGH THE DAY TODAY WILL INTENSIFY AS THEY EXPAND EAST AND SOUTH TONIGHT. RAIN WILL CHANGE OVER TO HIGH COUNTRY SNOW LATE TODAY...WITH MORE SUBSTANTIAL SNOWFALL NEAR THE COLORADO LINE AND ACROSS THE I25 CORRIDOR NEAR RATON PASS FALLING TONIGHT. NORTHERN SANGRE SUMMITS...AND RATON PASS...COULD SEE SNOW ACCUMULATION SQUEAKING ABOVE WARNING THRESHOLDS...AND WILL SET WINTER STORM WATCH WITH THE MORNING PACKAGE TO COVER SNOWFALL FROM LATE EVENING THROUGH THURSDAY NOON TO GET THE BALL IN PLAY. SOUTH OF THE FRONT...WARMING DAYTIME TEMPERATURES WILL MAKE IT A FEW DEGREES ABOVE MID APRIL NORMALS...WITH AFTERNOON WESTERLY BREEZES OVER THE CONTINENTAL DIVIDE AND CENTRAL MOUNTAIN CHAIN SUMMITS...AND NORTHEAST BREEZES GOING THROUGH THE OVERNIGHT OVER THE NORTHEASTERN AND EASTERN PLAINS. FOR THURSDAY...NORTH COUNTRY AND NORTHEAST PLAINS SNOWFALL TAPERING OFF AND ENDING AROUND NOON WITH MODEST ADDITIONAL ACCUMULATIONS...AND SNOW CHANGING BACK TO RAIN OVER THE SLOPES AS DAYTIME TEMPERATURES WARM. TEMPERATURES WILL TOP OUT 6 TO 12 DEGREES BELOW MID APRIL NORMALS OVER THE EAST...AND NEAR NORMAL TO A FEW DEGREES WARMER OVER THE WEST. COLD FRONT WILL MOVE ACROSS THE RIO GRANDE VALLEY EARLY THURSDAY...AND STALL AGAINST THE CONTINENTAL DIVIDE BY THURSDAY AFTERNOON. MOISTURE PENETRATION WILL SET UP SOME STATE LINE FOG NEAR THE TEXAS BORDER THURSDAY NIGHT INTO FRIDAY MORNING. FOR FRIDAY...WEAK RIDGE AHEAD OF BAGGY WEST COAST TROUGH MOVING ACROSS NEW MEXICO DURING THE DAY WILL NOT HAVE SUFFICIENT MOXIE TO SHUT DOWN A CONVECTIVELY ACTIVE DAY...AS TIGHT SHORTWAVE IN NEGATIVE TILT RIDES UP THE UPSTREAM LIMB OF THE RIDGE AND INTERACTS WITH DRY LINE OVER THE EASTERN END OF THE STATE. THUNDER COVERAGE ISOLATED...BUT MOST ANY PLACE COULD SEE A THUNDERSTORM OR TWO FRIDAY AFTERNOON WITH BROAD AND BREEZY SOUTHERLY FLOW INTO THE STATE. TEMPERATURES RUNNING NEAR NORMAL FOR A MID APRIL DAY. FOR SATURDAY...WEST COAST TROUGH DRIFTING EASTWARD ACROSS ARIZONA...LEAVING NEW MEXICO IN GENTLE SOUTHWEST BREEZES OVERHEAD. SURFACE LOW DEEPENING OVER EASTERN COLORADO WILL MAINTAIN CONTINUED DRY LINE PRESENCE OVER THE TEXAS LINE ON THE NEW MEXICO EASTERN BORDER FOR ANOTHER CONVECTIVELY ACTIVE DAY STATEWIDE. BEST CHANCES FOR STORM INITIATION OVER THE HIGH COUNTRY CENTRAL AND WEST...AND OVER THE SOUTHEAST WITH REDUCED BUT STILL SUBSTANTIAL CHANCES ELSEWHERE. TEMPERATURES REMAINING NEAR NORMAL FOR MID APRIL...WITH SOUTHWEST BREEZES MAINLY OVER THE EASTERN AND NORTHEAST PLAINS SATURDAY AFTERNOON. OUTLOOK...SUNDAY THROUGH TUESDAY...WARMING TREND WITH CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS IN AN UNSETTLED PATTERN. WEAK FLOW OVERHEAD SUNDAY WILL STRENGTHEN AND BACK SOUTHWEST THROUGH TUESDAY IN ADVANCE OF APPROACHING CALIFORNIA COASTAL WAVE. NORTHEAST SHOWERS SUNDAY WILL TAPER OFF MONDAY AS TEXAS STATE LINE DRY LINE BECOMES ACTIVE MONDAY AFTERNOON INTO MONDAY EVENING. HIGH COUNTRY CONVECTION TUESDAY WILL END UP OVER THE EASTERN PLAINS TUESDAY EVENING AS STRONGER DYNAMICS MOVE OVER THE STATE AS THE STORM CORE SHIFTS TO THE GRAND CANYON BY EARLY WEDNESDAY MORNING. SHY && .FIRE WEATHER... MAIN FIRE WEATHER IMPACT IN THE SHORT-TERM WILL BE IN THE FORM OF GUSTY WEST WINDS ALONG AND NEAR INTERSTATE 40 FROM THE ARIZONA BORDER EAST TO NEAR LAGUNA PUEBLO OR SO THEN EAST OF ABQ FROM EDGEWOOD EAST TO TEXAS BORDER FOR A COUPLE OF HOURS THIS AFTERNOON. HIGH TEMPERATURES...HOWEVER WILL REMAIN NEAR AVERAGE FOR MID APRIL AND THE HIGHEST INSTABILITY WILL REMAIN SOUTH OF THE CORE OF THE GUSTY WINDS. ADDITIONALLY...A COLD FRONT WILL DROP SOUTHEAST THROUGH THE NORTHWEST HALF OF THE STATE BY LATE THIS AFTERNOON...LIMITING THE TIME RH REMAINS BELOW FIFTEEN PERCENT. SCATTERED RAIN AND MOUNTAIN SNOW SHOWERS WILL MOVE INTO THE FAR NORTHERN SANGRE DE CRISTOS AND RATON PASS/NE HIGHLANDS AREA LATE TONIGHT CONTINUING INTO THURSDAY MORNING. SEVERAL INCHES OF ACCUMULATION IS EXPECTED ABOVE ABOUT 7000 FT OVERNIGHT. A COOLER MORE STABLE AIR MASS MOVES IN FOR THURSDAY AS AN UPPER LEVEL RIDGE BEGINS TO BUILD IN FROM THE WEST. THE RIDGE IS SHORT-LIVED AND SLIDES EASTWARD THROUGH THE REGION THURSDAY NIGHT. SURFACE HIGH PRESSURE ANCHORED OVER WEST TEXAS WILL ALLOW FOR A LONG-LIVED SOUTHEASTERLY SURFACE FLOW OVER EASTERN NM THURSDAY EVENING AND THURSDAY NIGHT. THE SELY WINDS WILL TRANSPORT LOW LEVEL GULF MOISTURE INTO THE EASTERN PLAINS. MEANWHILE...LOW AND MID LEVEL PACIFIC MOISTURE WILL BEGIN TO WORK IN FROM THE SOUTHWEST AHEAD OF THE APPROACHING UPPER TROUGH. MODELS REMAIN IN VERY GOOD AGREEMENT THAT PREVIOUSLY MENTIONED MOISTURE ASSOCIATED WITH A SUBTROPICAL UPPER LEVEL TROUGH WILL MOVE NORTHWARD THURSDAY NIGHT AND FRIDAY. MAINLY AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE CENTRAL AND WESTERN MOUNTAINS FRIDAY. MODELS INDICATING THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS ON SATURDAY WILL BE LOCATED OVER THE WEST-CENTRAL AND SOUTHWEST MOUNTAINS DURING THE EARLY AFTERNOON WITH SHOWERS MOVING EASTWARD THROUGH THE LATE AFTERNOON AND EARLY EVENING. BEST INSTABILITY SHIFTS TO THE NORTHERN MOUNTAINS AND NORTHEAST HIGHLANDS AND PLAINS FOR SUNDAY AND MONDAY. INCREASING SOUTHWEST FLOW ALOFT AHEAD OF AN UNSEASONABLY DEEP UPPER LEVEL TROUGH OVER NORTHERN CALIFORNIA SCOURS OUT THE MOISTURE MONDAY NIGHT INTO TUESDAY. MODELS BEGIN TO DIVERGE GREATLY TUESDAY AND BEYOND WITH GFS MUCH DEEPER AND WETTER WITH THE INCOMING TROUGH/LOW. ECMWF KEEPS IT A PROGRESSIVE OPEN WAVE WHICH WOULD KEEP PRECIPITATION NORTH AND EAST OF NM. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM 9 PM MDT THIS EVENING THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES...NMZ513-527. &&
Hazardous weather outlook, Apr 16, 5:37 AM MDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 AM MDT WED APR 16 2014 NMZ501>540-171200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 537 AM MDT WED APR 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT LOW HUMIDITIES AND GUSTY WINDS WILL ELEVATE FIRE DANGER ALONG AND SOUTH OF INTERSTATE 40 LATE THIS AFTERNOON. SIGNIFICANT SNOWFALL BEGINNING LATE THIS AFTERNOON OVER THE NORTHERN SUMMITS OF THE SANGRE DE CRISTO MOUNTAINS...AND OVER RATON RIDGE...JOHNSON MESA...AND THE INTERSTATE 25 CORRIDOR NEAR THE COLORADO BORDER WILL BECOME LOCALLY HEAVY AT TIMES OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 3:16 AM MDT | Winter Storm Watch | ABQ | 13 hr | |
| Apr 16, 3:56 PM MDT | Winter Weather Advisory | ABQ | 14 hr |
Nearby
Wind Advisories in New Mexico, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.